Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 11, Pages 707-712
http://dx.doi.org/10.1155/S0161171201006299

On fuzzy points in semigroups

Department of Mathematics, Chungju National University, Chungju 380-702, Korea

Received 4 December 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kyung Ho Kim, “On fuzzy points in semigroups,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 11, pp. 707-712, 2001. https://doi.org/10.1155/S0161171201006299.